# SDR C77A2019042900002

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 30,925 hours, 18,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT  INDICATOR IS NOT FLASHING. DEFFERED AFT FA FLASHLIGHT IAW MEL 25-62-02 PER MXC E WELLS #F66158 TRANSFERED TO SDI PLACARD. MEL 25-62-07-1 CAT C : AFT FA FLASHLIGHT  INDICATOR IS NOT FLASHING.  TROUBLESHOOT FLASHLIGHT AND REMOVED AND REPLACED FLASHLIGHT BATTERY AND  TAMPER SHIELD IN REF TO CMM25-60-02. OPS CHECK GOOD AT THIS TIME. THIS CLOSES DM2647781, SDI UPDATED, PLACARDS REMOVED, MXC NOTIFIED. AC OKAY FOR SVC.
